The set of neighbours of a set in a point-lattice

Uhrin, B. (1994) The set of neighbours of a set in a point-lattice. DISCRETE MATHEMATICS, 133 (1-3). pp. 259-266.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:47
Last Modified: 11 Dec 2012 14:47
URI: http://eprints.sztaki.hu/id/eprint/646

Update Item Update Item